LIU, Yikan Assistant Professor

Applied Mathematics

Research Institute for Electronic Science
Research Interest
Applied mathematics
Partial differential equations, Inverse problems, Mathematical models

Research Activities

Centered at partial differential equations, I am investigating mathematical models describing various phenomena as well as related inverse and ill-posed problems. Especially, I am interested in mathematical analysis (uniqueness existence, stability, etc.) and numerical methods for various problems appearing in industty and environmental science.


  • D. Jiang, Y. Liu and M. Yamamoto, Inverse source problem for the hyperbolic equation with a time-dependent principal part, J. Differential Equations, 262(1), 2017, 653-681.
  • Y. Liu, W. Rundell and M. Yamamoto, Strong maximum principle for fractional diffusion equations and an application to an inverse source problem, Fract. Calc. Appl. Anal., 19(4), 2016, 888-906.
  • Z. Li, Y. Liu and M. Yamamoto, Initial-boundary value problems for multi-term time-fractional diffusion equations with positive constant coefficients, Appl. Math. Comput., 257, 2015, 381-397.